# SDR USAA2013020800024

- Difficulty date: February 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 31,798 hours, 21,228 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R2 DOOR OVERHEAD EMERGENCY EXIT SIGN INOP.  MAINTENANCE FOUND ELECTRICAL CONNECTION BEHIND EXIT SIGN ASSEMBLY DISCONNECTED.  RE-SECURED ELECTRICAL CONNECTION AND OPS CHECK GOOD IN REFERENCE AMM 33-51-17.
